Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 159, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 26, 2016, 11:32 PM CDT for Carroll County, Lafayette County, Saline County, Missouri. It took effect at Aug 27, 2016, 4:00 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2016, 11:32 PM CDT (04:32 UTC)
- In effect from
- Aug 27, 2016, 4:00 PM CDT
- Expired
- Aug 29, 2016, 10:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MO, Lafayette County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Waverly (WVYM7). The gauge peaked at 19.52 ft at Aug 27, 2016, 4:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 29 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06895500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
840
WGUS43 KEAX 270432
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 PM CDT FRI AUG 26 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-280432-
/O.NEW.KEAX.FL.W.0159.160827T2100Z-160829T1500Z/
/WVYM7.1.ER.160827T2100Z.160828T0600Z.160828T1500Z.NO/
1132 PM CDT FRI AUG 26 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Waverly.
* from Saturday afternoon to Monday morning.
* At 10:30 PM Friday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and
continue to rise to near 20.4 feet by early Sunday morning. The
river will fall below flood stage by late Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 16.2 Fri 10 PM 20.4 early Sunday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$3 follow-up statements
160
WGUS83 KEAX 271133
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 AM CDT SAT AUG 27 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Little Platte River at Smithville affecting Clay and Platte
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
Fishing River near Mosby affecting Clay and Ray Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-281133-
/O.CON.KEAX.FL.W.0155.000000T0000Z-160829T1234Z/
/RICM7.2.ER.160827T0933Z.160828T0000Z.160828T1234Z.NO/
633 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Crooked River near Richmond.
* until Monday morning.
* At 5:30 AM Saturday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
evening. The river will fall below flood stage Sunday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.3 Sat 05 AM 25.4 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-281132-
/O.CON.KEAX.FL.W.0151.000000T0000Z-160828T1936Z/
/MBYM7.3.ER.160827T0327Z.160827T1200Z.160827T1936Z.NO/
633 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Fishing River near Mosby.
* until Sunday afternoon.
* At 3:00 AM Saturday the stage was 28.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 29.2 feet by this
morning. The river will fall below flood stage this afternoon.
* At 29.0 feet...Flooding of low-lying houses begins.
* At 27.0 feet...East Mosby Road is flooded. All roads into or out of
Mosby are under water and impassable. Water also reaches the bottom
of the northbound U.S. Highway 69 bridge.
* At 26.0 feet...6th Street is flooded. East Mosby Road is the only
passable road into or out of town.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd
Street on the south side of Mosby are flooded. 6th Street and East
Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 28.3 Sat 03 AM 29.2 this morning
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC047-165-271203-
/O.CAN.KEAX.FL.W.0153.000000T0000Z-160828T1216Z/
/SMHM7.2.ER.160827T0211Z.160827T0545Z.160827T1026Z.NO/
633 AM CDT SAT AUG 27 2016
The Flood Warning is cancelled for
The Little Platte River at Smithville.
* At 5:30 AM Saturday the stage was 26.9 feet.
* Flood stage is 27.0 feet.
* Fell below flood stage at 5:26 AM Saturday.
* Forecast...The river will continue to fall to 13.6 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Little Platte River
Smithville 27 26.9 Sat 05 AM 25.0 this morning
&&
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457
$$
MOC033-107-195-281132-
/O.CON.KEAX.FL.W.0159.160827T2100Z-160829T1500Z/
/WVYM7.1.ER.160827T2100Z.160828T0600Z.160828T1500Z.NO/
633 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Missouri River at Waverly.
* from this afternoon to Monday morning.
* At 5:30 AM Saturday the stage was 17.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 20.4 feet by early Sunday morning. The
river will fall below flood stage by late Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 17.8 Sat 05 AM 20.4 early Sunday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC165-281132-
/O.CON.KEAX.FL.W.0156.160827T2149Z-160829T0600Z/
/SSTM7.1.ER.160827T2149Z.160828T0000Z.160828T0600Z.NO/
633 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Platte River At Sharps Station.
* from this afternoon to late Sunday night.
* At 5:30 AM Saturday the stage was 22.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 26.4 feet by this evening. The river will
fall below flood stage by early Sunday morning.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 22.2 Sat 05 AM 26.4 this evening
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-281132-
/O.CON.KEAX.FL.W.0157.160828T0508Z-160829T0800Z/
/PLCM7.1.ER.160828T0508Z.160828T0600Z.160828T0800Z.UU/
633 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Platte River near Platte City.
* from late tonight to late Sunday night.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.1
feet early Sunday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 20.1 early Sunday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$142
WGUS83 KEAX 271508
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 AM CDT SAT AUG 27 2016
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
Fishing River near Mosby affecting Clay and Ray Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-281508-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-160829T0618Z/
/RICM7.2.ER.160827T0933Z.160828T0000Z.160828T0618Z.NO/
1008 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Crooked River near Richmond.
* until late Sunday night.
* At 9:30 AM Saturday the stage was 21.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
evening. The river will fall below flood stage early Sunday
morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 21.1 Sat 09 AM 23.0 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-281507-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-160828T1957Z/
/MBYM7.3.ER.160827T0327Z.160827T1217Z.160827T1957Z.NO/
1008 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Fishing River near Mosby.
* until Sunday afternoon.
* At 9:52 AM Saturday the stage was 26.7 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 26.0 feet...6th Street is flooded. East Mosby Road is the only
passable road into or out of town.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd
Street on the south side of Mosby are flooded. 6th Street and East
Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 26.7 Sat 10 AM 25.8 late this morning
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC033-107-195-281507-
/O.EXT.KEAX.FL.W.0159.160827T2230Z-160829T1500Z/
/WVYM7.1.ER.160827T2230Z.160828T0600Z.160828T1500Z.NO/
1008 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Missouri River at Waverly.
* from this afternoon to Monday morning.
* At 9:30 AM Saturday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 20.4 feet by early Sunday morning. The
river will fall below flood stage by late Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 18.9 Sat 09 AM 20.4 early Sunday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC165-281507-
/O.EXT.KEAX.FL.W.0156.160828T0000Z-160829T0032Z/
/SSTM7.1.ER.160828T0000Z.160828T0000Z.160828T0032Z.NO/
1008 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Platte River At Sharps Station.
* from this evening to Sunday evening.
* At 9:30 AM Saturday the stage was 23.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 26.1 feet by this evening. The river will fall below
flood stage by late this evening.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 23.7 Sat 09 AM 26.1 this evening
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-281507-
/O.EXT.KEAX.FL.W.0157.160828T0600Z-160829T0600Z/
/PLCM7.1.ER.160828T0600Z.160828T0600Z.160828T0600Z.UU/
1008 AM CDT SAT AUG 27 2016
The Flood Warning continues for
The Platte River near Platte City.
* from late tonight to late Sunday night.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.0
feet early Sunday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 20.0 early Sunday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$408
WGUS83 KEAX 281127
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 AM CDT SUN AUG 28 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-281157-
/O.CAN.KEAX.FL.W.0159.000000T0000Z-160829T1500Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
627 AM CDT SUN AUG 28 2016
The Flood Warning is cancelled for
The Missouri River at Waverly.
* At 5:30 AM Sunday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.5 feet. The
river will continue to fall to 16.3 feet by Monday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 18.6 Sun 05 AM 19.0 this morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 26, 6:47 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 26, 6:47 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 647 PM CDT FRI AUG 26 2016 .Discussion... Issued at 356 PM CDT FRI AUG 26 2016 Looking at water vapor imagery this afternoon, a trough is noted over the western half of the Nation with a couple of smaller shortwave troughs working through its base over the Rocky's, though the trough of interest today for us is currently seen moving through the Central Rocky's at this time. Farther to the east an upper level ridge, over the southeast United States, is noted as it keeps pumping moisture north into the Plains from the western Gulf resulting in precipitable water values running around 1.8 inches across the region early this afternoon. Closer to home, overnight convection left some rain cooled air and cloud cover behind this morning which helped keep a frontal boundary suppressed across southern Missouri through the morning, but the trough moving out of the Central Rocky's has help lift the front back north as a diffuse warm front which will likely come to rest in an inverted surface trough stretching across eastern Kansas into northwest Missouri. Today and tonight...expectations are that areas within the sector of the inverted trough will destabilize rapidly this afternoon as a warm front lifts into; which seems to be working out well so far as visible satellite shows the cloud field across that part of eastern Kansas becoming increasingly agitated while the radar shows scattered storms developing. However, complicating things is the cloud cover across central Kansas, which seems to have inhibited warming through the early afternoon hours, which might be contributing to the lack luster development on the storms currently percolating up in eastern Kansas. However, if any of the storms can find enough instability --and that is a bit of an if!--, the broader environment has enough shear --0-6KM values are 40 knots across northwest Missouri-- that severe storms will be a problem. Current timing has activity that is currently in Kansas growing in intensity through the late afternoon, moving into our section of Kansas and/or Missouri between 4 and 6 PM this evening with storms spreading northeast overnight. Currently, all modes of severe weather look possible with storms in northwest Missouri this evening as surface winds remain backed to the southeast across Missouri, though large hail and damaging winds look to be the main threats beyond torrential rain which could lead to localized flooding. Otherwise for tonight, storms will shove off to the northeast as they develop, potentially leaving an effective frontal boundary across our section of Missouri Saturday, which might help keep storms percolating through Saturday. In general, current short and mid-range models all point at the upper level ridge spinning over the deep south persisting through the weekend into the beginning of next work week. This will keep the deep layer moisture moving north from the western Gulf into Kansas and Missouri well into next week, which in turn will keep the threat of storms persisting for many days. && .Aviation...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 647 PM CDT FRI AUG 26 2016 A line of thunderstorms have formed along a stationary boundary through the region creating a threat to all western airfields as it pushes through causing predominant TS in MCI/STJ/MKC through 04Z. This should last a few hours and may stall over MCI and MKC as the boundary orients more W-E over that region tonight. There may be a resurgence of activity on the backside of this initial line so TEMPO TSRA has been left in those TAFs until 08Z to account for this scattered activity. IFR ceiling and MFVR visibility have a good chance of occurring on the backside of the boundary near STJ so this has been added through sunrise. This stationary boundary will stall over the region weakening over the region as the sunrises, but will has good potential to redevelop in the afternoon with heating. To account for this activity VCTS has been added in KMKC, KIXD, and KMCI after 19Z. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Cutter Aviation...Barham/Cutter
Hazardous weather outlook, Aug 26, 4:27 AM CDT, 19 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 427 AM CDT FRI AUG 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-270930- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 427 AM CDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH MID- MORNING. LOCALIZED FLOODING CONCERNS WILL BE THE PRIMARY THREAT. AN ADDITIONAL ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A COUPLE STORMS THIS AFTERNOON AND EVENING COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN...AND LOCALIZED FLOODING THE PRIMARY HAZARDS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND. NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 26, 10:27 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD 3 S KANSAS CITY 39.05N 94.58W
08/26/2016 JACKSON MO BROADCAST MEDIA
MAJOR FLASH FLOODING ONGOING ACROSS THE
KANSAS CITY METRO. WEST PORT AREA OF KANSAS
CITY LOOKS ESPECIALLY HARD HIT WITH NUMEROUS
CARS SUBMERGED.
&&
ABLocal storm report, Aug 26, 10:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD RAYTOWN 39.01N 94.47W
08/26/2016 JACKSON MO TRAINED SPOTTER
WATER RESCUE CURRENTLY ONGOING.
&&
JBARHAMSpecial weather statement, Aug 26, 10:45 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT FRI AUG 26 2016
MOZ007-016-270430-
PUTNAM MO-SULLIVAN MO-
1045 PM CDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SULLIVAN AND CENTRAL
PUTNAM COUNTIES UNTIL 1130 PM CDT...
AT 1045 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF UNIONVILLE...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UNIONVILLE...GREEN CITY...POLLOCK AND LEMONS.
LAT...LON 4058 9272 4024 9297 4039 9324 4058 9314
4059 9272
TIME...MOT...LOC 0345Z 208DEG 30KT 4041 9314
BLAIRLocal storm report, Aug 26, 11:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1114 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HEAVY RAIN 3 ENE KANSAS CITY 39.12N 94.53W
08/26/2016 M5.50 INCH JACKSON MO TRAINED SPOTTER
&&
JBARHAMLocal storm report, Aug 26, 11:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 2 NW FAIRWAY 39.05N 94.66W
08/26/2016 M4.29 INCH WYANDOTTE KS MESONET
6HR RAINFALL TOTAL, STORMWATCH.COM WEBPAGE.
&&
JBARHAMLocal storm report, Aug 26, 11:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 3 W FAIRWAY 39.02N 94.69W
08/26/2016 M4.37 INCH JOHNSON KS MESONET
3HOUR PRECIPITATION,STORMWATCH.COM
&&
JBARHAMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:02 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Daviess, DeKalb | 28 min |
| Aug 26, 7:08 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 3 hr |
| Aug 26, 7:13 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 32 min |
| Aug 26, 7:22 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, Ray | 23 min |
| Aug 26, 7:43 PM CDT | Tornado Warning | EAX | Caldwell, Clinton | 32 min |
| Aug 26, 7:52 PM CDT | Flash Flood Warning | EAX | Buchanan, Clay, Clinton, Platte | 6 hr |
| Aug 26, 8:16 PM CDT | Special Weather Statement | EAX | Caldwell, Daviess, Livingston | 29 min |
| Aug 26, 8:29 PM CDT | River Flood Warning | EAX | Clay, Ray | 38 hr |
| Aug 26, 8:33 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Livingston | 42 min |
| Aug 26, 8:35 PM CDT | River Flood Warning | EAX | Clay, Platte | 32 hr |
| Aug 26, 8:43 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 5 hr |
| Aug 26, 8:58 PM CDT | Special Weather Statement | EAX | Ray | 47 min |
| Aug 26, 9:14 PM CDT | Flash Flood Warning | EAX | Caldwell, Daviess, Livingston, Ray | 6 hr |
| Aug 26, 9:18 PM CDT | Flash Flood Warning | EAX | Jackson | 3 hr |
| Aug 26, 9:28 PM CDT | River Flood Warning | EAX | Jackson | 27 hr |
| Aug 26, 9:47 PM CDT | Flash Flood Warning | EAX | Clay, Jackson | 4 hr |
| Aug 26, 10:02 PM CDT | River Flood Warning | EAX | Ray | 58 hr |
| Aug 26, 10:02 PM CDT | River Flood Warning | EAX | Platte | 51 hr |
| Aug 26, 10:02 PM CDT | River Flood Warning | EAX | Platte | 53 hr |
| Aug 26, 10:22 PM CDT | River Flood Warning | EAX | Jackson | 25 hr |
| Aug 26, 10:31 PM CDT | Areal Flood Advisory | EAX | Carroll, Ray | 4 hr |
| Aug 26, 10:45 PM CDT | Special Weather Statement | EAX | Putnam | 45 min |
| Aug 26, 10:50 PM CDT | Areal Flood Advisory | EAX | Chariton, Cooper, Howard, Randolph | 4 hr |
| Aug 27, 12:13 AM CDT | Areal Flood Warning | EAX | Andrew, Clay, Clinton, DeKalb, Jackson, Platte | 6 hr |
| Aug 27, 3:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Daviess, Livingston, Ray | 3 hr |
| Aug 27, 9:58 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 44 hr |
| Aug 27, 5:49 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Ray | 4 hr |
| Aug 27, 6:22 PM CDT | Special Weather Statement | EAX | Clinton | 23 min |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.